DOI QR코드

DOI QR Code

SOME FIXED POINT THEOREMS FOR CONTRACTIVE AND EXPANSIVE MAPS

Jiang, Guo-Jing;Kang, Shin-Min

  • 발행 : 2002.07.01

초록

In this paper, axed point theorems for contractive and expansive maps are established, some of which extend a few results of Das and Debata, Edelstein, Fisher, Leader, Shih and Yeh, and Jungck.

키워드

fixed point;contractive map;expansive map;compact metric space;semigroup

참고문헌

  1. J. London Math. Soc. v.37 pp.74-79 On fixed and periodic points under contractive mappings M. Edlstein https://doi.org/10.1112/jlms/s1-37.1.74
  2. Indian J. Math v.30 pp.249-250 Corrigendum to: A note on fixed point of commuting mappings of contractive type G. Das;J. P. Debata
  3. Proc. Amer. Math. Soc. v.86 pp.153-158 Uniformly contractive fixed point in compact metric space S. Leader https://doi.org/10.2307/2044417
  4. Amer. Math. Monthly v.83 pp.261-263 Commuting mapping and fixed points G. Jungck https://doi.org/10.2307/2318216
  5. Proc. Amer. Math. Soc. v.76 pp.333-338 Periodic and fixed points and commuting mappings https://doi.org/10.2307/2043015
  6. Proc. Amer. Math. Soc. v.85 pp.465-468 On fixed point theorems of contractive type M. H. Shih;C. C. Yeh https://doi.org/10.2307/2043869
  7. Indan J. Pure Appl. Math. v.11 pp.268-270 On three fixed point mappings for compact metric spaces B. Fisher
  8. Proc. Amer. Math. Soc. v.86 pp.153-158 Common fixed points for commuting and compatible maps on compacta